Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Hermann Minkowski
Title: Geometrie der Zahlen
Additional book information Zweite Lieferung. 1910. viii + 15 pages. B. G. Teubner, Leipzig und Berlin.

Review Information

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 21 (1914), 131-132
PII: S 0002-9904(1914)02597-2